Foto del docente

Alessia Cattabriga

Associate Professor

Department of Mathematics

Academic discipline: MAT/03 Geometry

Publications

Bellingeri, P; Cattabriga, A., Hilden braid groups, «JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS», 2012, 21, Article number: 1250029 , pp. 1 - 22 [Scientific article]

A. Cattabriga; M. Mulazzani; A. Vesnin, Complexity, Heegaard diagrams and generalized Dunwoody manifolds, «JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY», 2010, 47, pp. 585 - 599 [Scientific article]

Cattabriga A.; Mulazzani M., Corrigendum to "Extending homeomorphisms from punctured surfaces to handlebodies" [Topology Appl. 155 (6) (2008) 610-621] (DOI:10.1016/j.topol.2007.12.010), «TOPOLOGY AND ITS APPLICATIONS», 2009, 156, pp. 2545 - 2546 [Scientific article]

A. Cattabriga; M. Mulazzani, Extending homeomorphisms from punctured surfaces to handlebodies, «TOPOLOGY AND ITS APPLICATIONS», 2008, 155, pp. 610 - 621 [Scientific article]

A. Cattabriga; M. Mulazzani, Extending homeomorphisms from 2-punctured surfaces to handlebodies, «KOBE JOURNAL OF MATHEMATICS», 2007, 24, pp. 11 - 20 [Scientific article]

A. Cattabriga; M. Mulazzani, Representations of (1,1)-knots, «SIBIRSKIE ÈLEKTRONNYE MATEMATIčESKIE IZVESTIÂ.», 2006, 3, pp. 143 - 144 [Scientific article]

A. Cattabriga, The Alexander polynomial of (1,1)-knots, «JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS», 2006, 15, pp. 1119 - 1129 [Scientific article]

A Cattabriga; M. Mulazzani, Representations of (1,1)-knots, «FUNDAMENTA MATHEMATICAE», 2005, 188, pp. 45 - 57 [Scientific article]

A. Cattabriga; M. Mulazzani, All strongly-cyclic branched coverings of (1,1)-knots are Dunwoody manifolds, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2004, 70, pp. 512 - 528 [Scientific article]

A. Cattabriga; M. Mulazzani, (1,1)-knots via the mapping class group of the twice punctured torus, «ADVANCES IN GEOMETRY», 2004, 4, pp. 263 - 277 [Scientific article]

Cattabriga A., (1,1)-Nodi e gruppi ciclicamente presentati, «BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A», 2004, 7, pp. 459 - 462 [Scientific article]

Cattabriga A.; Mulazzani M., Strongly-cyclic branched coverings of (1, 1)-knots and cyclic presentations of groups, «MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY», 2003, 135, pp. 137 - 146 [Scientific article]

Latest news

At the moment no news are available.